# SDR 96ZZZM1343

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION ON FORMER, ABOVE STRINGER 30, BS 207, AFT OF DOOR.  REMOVED CORROSION PER SRM 51-10-3 AND REINSTALLED FASTENERS PER SRM 51-30-0.  (M)
